# SDR AALA20060358

- Difficulty date: June 4, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Separated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

TUL INFLIGHT AIRCRAFT LOST CABIN PRESSURE AT 28,000 FEET.  OXYGEN MASKS DEPLOYED.  RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  FOUND OUTFLOW VALVE DOOR DETACHED FROM AIRCRAFT.  ONLY SMALL SECTION OF HINGED AREA REMAINED.  REPLACED OUTFLOW VALVE AND OXYGEN GENERATOR AND MASKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
